# SDR AALA200801030

- Difficulty date: April 21, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 81,751 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK  - EMERGENCY FLOOD LIGHT AT FORWARD GALLEY NEAR RIGHT NUMBER ONE DOOR MISSING LENS.  REPLACED LENS FOR EMERGENCY FLOOD LIGHT AT FORWARD GALLEY NEAR RIGHT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
